# SDR DALA1016910924

- Difficulty date: July 15, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 57,386 hours, 44,201 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT 3C TO BE INOPERATIVE.  MAINTENANCE FOUND A LOOSE WIRE AND REPAIRED IT.  AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE (2010-D0845).  (DLM88101915)
